Authors: Dragović, Branko 
Title: On p-adic sector of open scalar strings and zeta field theory
Journal: AIP Conference Proceedings
Volume: 1243
First page: 43
Last page: 50
Issue Date: 26-Aug-2010
ISBN: 9780735407886
ISSN: 0094-243X
DOI: 10.1063/1.3460179
Abstract: 
We consider construction of Lagrangians which may be suitable for description of p-adic sector of an open scalar string. Such Lagrangians have their origin in Lagrangian for a single p-adic string and they contain the Riemann zeta function with the d'Alembertian in its argument. However, investigation of the field theory with Riemann zeta function is interesting in itself as well. We present a brief review and some new results.
Keywords: nonlocal field theory | p-adic strings | Riemann zeta function
Publisher: American Institute of Physics

Show full item record

Page view(s)

6
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.